Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On Yasmin, have diarrhea, nausea, back pain post protected intercourse. Chances of pregnancy?

im on the contraceptive pill called yasmin. Previously Ive been on yasminelle but changd to yasmin 3 months ago. So I ve taken 3 sets of yasmin. my period is due this thursday 28th June but on thursday 14th June (exactly 2 weeks after my last period and bang-smack right in the middle of my cycle when i think i ovulated) i had sex with a boy. We used condoms and were careful. i take my pills carefully every day and have not missed a pill. However, 2 nights after that thursday nights sex I was very sick with diorrhea and since then I ve suffered nausea every morning and night and even sometimes during the day. i also have lower back pain . I am very worried that I have fallen pregnant because my pill has not worked somehow. I am 27 years old, 6kg, 5ft tall. Is there a chance that I am pregnant??
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern as I always say that nothing is hundred percent accurate as long as the contraception is concern even if you are using some contraceptive pill or any device still I would advise you to get done the pregnancy test if you have missed the period and the best option is ultrasonography test, hope this information helps you bye.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor